Skip to content
Impotent after radiation treatment
avatar
An_252939 posted:
A couple years ago, my husband underwent radiation therapy for prostate cancer. He has been impotent since that time; and according to him, sex doesn't even cross his mind. How can this be? Prior to the procedure, his physician explained that the possibility of this happening was highly likely. My husband says he told him function may or may not return; but as I stated previously, it has been 2 years. I asked him if would talk with his physician about it and perhaps try Viagra. His response was "Even if Viagra did work, I still don't have any desire." My thought is if he can achieve erection, the desire will be there. Whenever I try talking with him about it, he gets very angry.
There is no affection...no physical intimacy...NOTHING!

As a woman, it is very disheartening to not be desired. I am in my mid 50's and still interested in sex. I am frustrated and ready to throw in the towel at this point. My husband is a wonderful man, and there is nothing he won't do for me. Nevertheless, I don't know how much more I can take
Reply


Helpful Tips

my husband has ed
feel ashamed but i do, my husband has ed and i try very hard to get it hard and i get so frustrated that i get upset and and roll over and ... More
Was this Helpful?
22 of 39 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.